advertisement
Question
Posted by: takeiteasy | 2011/04/13

MEMORY LOSS

I was diagnosed with cryptococal meningitis,in 2009 April I was given fluconazole, the doctor said I should take it the rest of my life. I was wondering if it has no side effects because since the attack of the illness I have noticed that my memory is not sharp any more I forget things, its scares me. Is it the medication or the effects of meningitis itself?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Whether this is as a result of the meningitis I cannot say, but I think we can rule out the fluconazole treatment used in 2009 as a possible cause.

Try a taking a good Omega oil supplement, i.e. Salmon oil, EyeQ etc.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2011/04/14

Whether this is as a result of the meningitis I cannot say, but I think we can rule out the fluconazole treatment used in 2009 as a possible cause.

Try a taking a good Omega oil supplement, i.e. Salmon oil, EyeQ etc.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement